Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes


Authors: Ray Redheffer and Wolfgang Walter
Journal: Bull. Amer. Math. Soc. 82 (1976), 899-902
MSC (1970): Primary 35A05, 35G05, 35J55, 35K45, 35K55, 35R25
DOI: https://doi.org/10.1090/S0002-9904-1976-14202-4
MathSciNet review: 0457925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars Hörmander, Linear partial differential operators, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #4221.
  • 2. S. G. Kreĭn, Linear differential equations in Banach space, American Mathematical Society, Providence, R.I., 1971. Translated from the Russian by J. M. Danskin; Translations of Mathematical Monographs, Vol. 29. MR 0342804
  • 3. Karl Nickel, New results on strongly coupled systems of parabolic differential equations, Ordinary and partial differential equations (Proc. Fourth Conf., Univ. Dundee, Dundee, 1976) Springer, Berlin, 1976, pp. 350–364. Lecture Notes in Math., Vol. 564. MR 0605666

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A05, 35G05, 35J55, 35K45, 35K55, 35R25

Retrieve articles in all journals with MSC (1970): 35A05, 35G05, 35J55, 35K45, 35K55, 35R25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14202-4